Alert archive / New York / Wind Advisories in 2020

Wind Advisory 12, NWS Albany, NY

October 6, 20204 states

NWS Albany, NY issued this wind advisory at Oct 6, 2020, 3:18 PM EDT for 4 states. It took effect at Oct 7, 2020, 11:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2020, 3:18 PM EDT (19:18 UTC)
In effect from
Oct 7, 2020, 11:00 AM EDT
Expired
Oct 7, 2020, 10:19 PM EDT
In force
11 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 24 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.3 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

146 
WWUS71 KALY 061918
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
318 PM EDT Tue Oct 6 2020

NYZ032-033-038>043-082>084-070900-
/O.NEW.KALY.WI.Y.0012.201007T1500Z-201008T0300Z/
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Northern Fulton-Southeast Warren-Southern Washington-
Including the cities of Big Moose, Eagle Bay, McKeever, 
Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, 
Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, 
Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, 
Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, 
North Creek, North River, Warrensburg, Hague, Huletts Landing, 
Whitehall, Granville, Caroga Lake, Glens Falls, West Glens Falls,
Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, 
and North Easton
318 PM EDT Tue Oct 6 2020

...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM EDT WEDNESDAY...

* WHAT...West winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Mohawk Valley, southern Adirondacks, and Lake George
  Saratoga Region in eastern New York.

* WHEN...From 11 AM to 11 PM EDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-VTZ013>015-
070900-
/O.NEW.KALY.WI.Y.0012.201007T1800Z-201008T0600Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Bennington-Western Windham-Eastern Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Cobleskill, Breakabeen, Gilboa, Livingstonville, 
Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, 
Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, 
Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, 
Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, 
Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, 
Prattsville, Catskill, Coxsackie, Athens, Cairo, 
Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, 
West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, 
Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, 
Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, 
Amenia, Stamford, Bennington, Woodford State Park, Pownal, 
Stratton, Londonderry, Brattleboro, Guilford Center, 
West Brattleboro, and Bellows Falls
318 PM EDT Tue Oct 6 2020

...WIND ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 2 AM EDT
THURSDAY...

* WHAT...West winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Southern Vermont, northwestern Connecticut, western
  Massachusetts, and the Capital District, Schoharie Valley,
  eastern Catskills, Helderbergs, Mid Hudson Valley, and Taconics
  in eastern New York.

* WHEN...From 2 PM Wednesday to 2 AM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
198 
WWUS71 KALY 070732
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
332 AM EDT Wed Oct 7 2020

NYZ032-033-038>043-082>084-072200-
/O.CON.KALY.WI.Y.0012.201007T1500Z-201008T0300Z/
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Northern Fulton-Southeast Warren-Southern Washington-
Including the cities of Big Moose, Eagle Bay, McKeever, 
Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, 
Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, 
Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, 
Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, 
North Creek, North River, Warrensburg, Hague, Huletts Landing, 
Whitehall, Granville, Caroga Lake, Glens Falls, West Glens Falls,
Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, 
and North Easton
332 AM EDT Wed Oct 7 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM EDT THIS EVENING...

* WHAT...West winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Mohawk Valley, southern Adirondacks, and Lake George
  Saratoga Region in eastern New York

* WHEN...From 11 AM this morning to 11 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-VTZ013>015-
072200-
/O.CON.KALY.WI.Y.0012.201007T1800Z-201008T0600Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Bennington-Western Windham-Eastern Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Cobleskill, Breakabeen, Gilboa, Livingstonville, 
Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, 
Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, 
Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, 
Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, 
Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, 
Prattsville, Catskill, Coxsackie, Athens, Cairo, 
Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, 
West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, 
Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, 
Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, 
Amenia, Stamford, Bennington, Woodford State Park, Pownal, 
Stratton, Londonderry, Brattleboro, Guilford Center, 
West Brattleboro, and Bellows Falls
332 AM EDT Wed Oct 7 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM EDT THURSDAY...

* WHAT...West winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Southern Vermont, northwestern Connecticut, western
  Massachusetts, and the Capital District, Schoharie Valley,
  eastern Catskills, Helderbergs, Mid Hudson Valley, and Taconics
  in eastern New York

* WHEN...From 2 PM this afternoon to 2 AM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
231 
WWUS71 KALY 072012
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
412 PM EDT Wed Oct 7 2020

NYZ032-033-038>043-082>084-080300-
/O.CON.KALY.WI.Y.0012.000000T0000Z-201008T0300Z/
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Northern Fulton-Southeast Warren-Southern Washington-
Including the cities of Big Moose, Eagle Bay, McKeever, 
Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, 
Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, 
Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, 
Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, 
North Creek, North River, Warrensburg, Hague, Huletts Landing, 
Whitehall, Granville, Caroga Lake, Glens Falls, West Glens Falls,
Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, 
and North Easton
412 PM EDT Wed Oct 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WHAT...West winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Mohawk Valley, southern Adirondacks, and Lake 
  George Saratoga Region in eastern New York.

* WHEN...Through 11 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-VTZ013>015-
080600-
/O.CON.KALY.WI.Y.0012.000000T0000Z-201008T0600Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Bennington-Western Windham-Eastern Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Cobleskill, Breakabeen, Gilboa, Livingstonville, 
Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, 
Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, 
Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, 
Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, 
Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, 
Prattsville, Catskill, Coxsackie, Athens, Cairo, 
Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, 
West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, 
Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, 
Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, 
Amenia, Stamford, Bennington, Woodford State Park, Pownal, 
Stratton, Londonderry, Brattleboro, Guilford Center, 
West Brattleboro, and Bellows Falls
412 PM EDT Wed Oct 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY...

* WHAT...West winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Southern Vermont, northwestern Connecticut, western 
  Massachusetts, and the Capital District, Schoharie Valley, 
  eastern Catskills, Helderbergs, Mid Hudson Valley, and 
  Taconics in eastern New York.

* WHEN...Through 2 AM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
516 
WWUS71 KALY 080219
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
1019 PM EDT Wed Oct 7 2020

CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-VTZ013>015-
080330-
/O.CAN.KALY.WI.Y.0012.000000T0000Z-201008T0600Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Bennington-Western Windham-Eastern Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Cobleskill, Breakabeen, Gilboa, Livingstonville, 
Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, 
Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, 
Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, 
Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, 
Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, 
Prattsville, Catskill, Coxsackie, Athens, Cairo, 
Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, 
West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, 
Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, 
Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, 
Amenia, Stamford, Bennington, Woodford State Park, Pownal, 
Stratton, Londonderry, Brattleboro, Guilford Center, 
West Brattleboro, and Bellows Falls
1019 PM EDT Wed Oct 7 2020

...WIND ADVISORY IS CANCELLED...

Wind gusts have decreased to below 45 mph, therefore the Wind
Advisory has been cancelled.

$$

NYZ032-033-038>043-082>084-080330-
/O.CAN.KALY.WI.Y.0012.000000T0000Z-201008T0300Z/
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Northern Fulton-Southeast Warren-Southern Washington-
Including the cities of Big Moose, Eagle Bay, McKeever, 
Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, 
Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, 
Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, 
Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, 
North Creek, North River, Warrensburg, Hague, Huletts Landing, 
Whitehall, Granville, Caroga Lake, Glens Falls, West Glens Falls,
Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, 
and North Easton
1019 PM EDT Wed Oct 7 2020

...WIND ADVISORY IS CANCELLED...

Wind gusts have decreased to below 45 mph, therefore the Wind
Advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Oct 6, 1:35 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Oct 6, 1:35 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
135 PM EDT Tue Oct 6 2020

.SYNOPSIS...
Mainly fair weather today and tonight. Showers will occur
Wednesday along with chances for some thunderstorms as a low
pressure system approaches and crosses the region. Windy
conditions will develop in the afternoon with westerly winds
expected to gust to around 40 mph. Thursday will be brisk and
cooler.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 100 pm, forecast area remains under fast WSW midlevel flow
downstream of a broad longwave trough axis. At the surface, the
pressure gradient is strengthening downstream of this trough,
with moderate southerly winds over the forecast area. An 850 mb
warm advection pattern is occurring, and with good mixing in the
wake of morning clouds, temperatures are rising into the 60s.
Still some maritime influence with more clouds over western New
England, but these clouds and accompanying isolated showers are
diminishing as well.

Pressure gradient remains somewhat strong overnight while a
leading, low-amplitude disturbance moves in. Due to a dry
column, it will take a while for the lift to saturate the
column, but some showers may move into the southern ADKs/western
Mohawk Valley after 06Z. It will be a rather mild night with
increasing clouds and southerly winds continuing, with lows in
the mid-40s to low 50s.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Brisk and gusty westerly winds will develop Wednesday.

There are chances for thunderstorms during the afternoon
Wednesday which could produce gusty winds.

A vigorous short wave will move through the trough passing over
the region Wednesday into Wednesday night. A surface low will
develop in response and will deepen as it tracks eastward along
the international border. A strong cyclonic mid and upper jet
streak will accompany the system along with strong low level
west-northwesterly winds of 40-50+ knots expected. Some
thunderstorms are expected. Guidance indicates mixed-layer CAPE
of up to around 500 J/kg possible, lapse rates of 6.5 to 7 C/kg
and strong deep-layer vertical shear so the Storm Prediction
Center has kept the northern 2/3 of the forecast area outlooked
in a Marginal Risk for severe weather for strong to damaging
wind gusts with small hail also possible. Added enhanced wording
of gusty winds with threat of thunderstorms for Wednesday
afternoon. The better chances will be along and north I-90
closer to the low and upper level support.

As the associated cold front moves into the area winds will
shift to the southwest then west with its passage. Speeds will
increase quickly and mixing will produce gusty conditions.
Since the low level flow will be so strong gusts of 35 to 45 mph
are expected. If higher gusts are anticipated a wind advisory
will need to be issued.

Winds will remain brisk and gusty Wednesday night and Thursday
as the region is squeezed between the departing low and an
advancing high creating a tight pressure gradient across the
region. Winds will diminish Thursday evening as the high builds
in from the west.

With the passage of this system a cooler airmass will be
ushered in. Highs Thursday are expected to be in the 50s below
1500 feet with lower 60s in the mid-Hudson Valley and 40s above
1500 feet around 5 degrees below normal.

Chiller Thursday night with lows in the 30s as the surface high
builds over the region and heights aloft rise.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
High pressure will be located over the mid-Atlantic States and will
be departing off to the east for Friday into Friday night.  Although
temps aloft will be starting off quite cool, they will be rapidly
rising by Friday night, as the flow aloft turns to the west-
southwest.  With a mostly sunny sky, temps on Friday will reach the
mid 50s to mid 60s for highs and fall into the 40s for Friday night.

On Saturday, some clouds will starting to increase across the
region.  While TC Delta starts to move inland along the Gulf Coast,
an upper level disturbance within the northern stream will be moving
across the Upper Great Lakes, with a surface cold front ahead of it.
While most of Saturday should be dry, there may be a few light rain
showers with the surface cold front for late in the day into Sat
night (mainly for northern areas).  At this point, showers seem
fairly spotty, although if any tropical moisture gets entrained
northward, it could be a little more widespread.  The strong
southwest flow and warm temps aloft ahead of the boundary will allow
for a mild day on Saturday, with valley highs in the lower to middle
70s.

The forecast for Sunday into Monday is somewhat more uncertain and
will depend on exactly what happens with the remains of TC Delta.
There are differing solutions within the operational models and
ensemble guidance on the exact track and timing of Delta.  While
there is still the chance that any remnants stay south of the area
over the mid-Atlantic, there is also the potential for a period of
rain showers to lift across the area between later Sunday and
Monday. For now, will introduce a slight chc of showers across the
area, but will continue to monitor model trends.  While temps may be
a little cooler than Saturday, it still looks above normal for the
rest of holiday weekend, with daytime temps in the 60s and overnight
lows in the 40s and 50s.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VFR conditions will prevail for the majority of the TAF cycle. Mid-
level clouds will overspread the region this evening and linger
overnight. With a southerly breeze continuing overnight, the
combination of a light wind and cloud coverage should mitigate fog
development tonight. Clouds should give way to early morning before
a thicker mid-level cloud deck quickly returns by 14-17 UTC ahead of
a brief period of rain showers. MVFR ceilings are possible at GFL,
however, other sites likely remain VFR during the showers. A line of
thunderstorms will be possible shortly after 18 UTC Wednesday but
this will be addressed in the next TAF update.

Breezy south to southeasterly winds will remain in place through 00
UTC sustained between 6 and 12 kts with gusts to 20kts. Winds become
south to southwesterly winds tonight and remain sustained near 5-
7kts overnight. Southwesterly winds tomorrow morning will become
increasingly strong, sustained between 10 and 15kts with gusts to
30kts mainly from 14 to 18 UTC. Stronger winds in excess of 40kts
are possible after 18 UTC Wednesday, especially during any
thunderstorms, which will be addressed in the next TAF cycle.

Outlook...

Wednesday Night: Moderate Operational Impact. Breezy. Chance of SHRA.
Thursday: Low Operational Impact. Breezy. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: Low Operational Impact. NO SIG WX.
Saturday Night: Low Operational Impact. Slight Chance of SHRA.
Sunday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
Mainly fair weather through tonight. Minimum relative humidity
levels are expected to be 45 to 55 percent this afternoon with
southerly winds of 10 to 15 mph.

Showers will occur Wednesday and it will become windy in the
afternoon with westerly winds gusting up to around 40 mph.

&&

.HYDROLOGY...
Hydrologic issues are not expected this week. Mainly fair
weather through tonight. Showers will occur Wednesday with some
lake enhanced showers Wednesday night into early Thursday.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...IAA
NEAR TERM...Thompson
SHORT TERM...IAA
LONG TERM...Frugis
AVIATION...Speciale
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Oct 6, 5:15 AM EDT, 10 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
515 AM EDT Tue Oct 6 2020

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-071100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
515 AM EDT Tue Oct 6 2020

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, and southern Vermont.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a marginal risk for severe thunderstorms Wednesday
afternoon especially along and north of I-90. The main threat is
for strong to damaging wind gusts.

Brisk and gusty westerly winds will develop Wednesday afternoon
with gusts of 35 to 45 mph expected. If higher gusts are anticipated
then a wind advisory will need to be issued.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in New York, 2020Wind Advisories in Vermont, 2020Wind Advisories in Massachusetts, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.